# SDR UALA2009061201667

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,242 hours, 9,381 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 255T1241U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 246, PULLEY SUPPORT CRACKED AT RBL 16.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED STIFFENER, P/N 255T1241U33.  INSTALLED NEW STIFFENER.
